# SDR AWXA9900293

- Difficulty date: August 31, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N181AW
- Make and model: Boeing 737277
- Aircraft serial: 22648
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65C25211150
- Condition: Cracked
- Location: Bs 578
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, MAIN CABIN FLOORBEAM FS 578 RBL 65 CRACKED WEB AT WL 207.  REMOVED, FABRICATED AND REPAIRED PER ER 2-53-15-86A.
